陈志敏
发布人:administrator 发布时间:8/28/2018 1:30:38 PM  浏览次数:2935次
【字体: 字体颜色

姓 名

陈志敏

电 话

职 称

教授

职 务

E-mail

zmchen@szu.edu.cn

工作单位

深圳大学数学与统计学院

研究方向

微分方程,理论流体力学,计算流体力学,水动力学

个人简介(500字)

1988 年于南开大学得博士学位, 198 9 年于中科院数学所完成博士后工作;1992年天津大学数学系教授;1998年南开大学数学院博导,2002年南开大学长江学者,指导毕业的南开大学理学博士生4名;2003-2014年南安普敦大学工程学院高级研究员,高级讲师,博导以及指导毕业的南安普敦大学工学博士8名; 2014年深圳大学特聘教授。 1988年得国家教委首届优秀博士论文奖;1994年得第四届中国青年科技奖;1994年得国务院政府津贴。曾经在牛津大学计算实验室访问半年(1994);在纽约大学克朗数学研究所访问3个月(1996);在麻省理工学院数学系访问3个月(1996);在印第安纳大学数学系访问3个月(2000,2002);在香港中文大学数学系访问三个月(1999)。从事流体力学方程的数学理论和数值计算以及水动力学的数值水池软件编程和 拖曳水池 实验。

代表性成果(近3年)

[1] X Zhai, ZM Chen*, Global well-posedness for the MHD-Boussinesq system with the temperature-dependent viscosity, Nonlinear Analysis: Real World Appl. 44 (2018), 260-282 (JCR 1 )

[2] X Zhai, ZM Chen*, Global solution to the n-dimensional non-resistive MHD system with damping in magnetic field, Applied Mathematics Letters 82(2018), 32-37 (JCR 2 )

[3] J Chen, ZM Chen*, BQ Dong, Commutator estimate and its application to regularity criteria of the dissipative quasi-geostrophic equation, Applied Mathematics and Computation 329(2018), 84-91(JCR 2 )

[4] X Zhai, ZM Chen*, Global Well-posedness for the Density-Dependent Incompressible Flow of Liquid Crystals. Acta Applicandae Mathematicae (2018), 1-28 (JCR 3 )

[5] ZM Chen , Analytic Semigroup Approach to Generalized Navier-Stokes Flows in Besov Spaces Journal of Mathematical Fluid Mechanics 19 (2017), 709-724 (JCR 3 )

[6] ZM Chen , Q Liu, WG Price, Straightforward discretisation of Green function and free-surface potential flow around a three-dimensional lifting body, Journal of Marine Science and Technology 22 (2017), 149-161 (JCR 3 )

[7] ZM Chen , Low-index equilibrium and multiple period-doubling cascades to chaos of atmospheric flow in beta-plane channel. International Journal of Bifurcation and Chaos 26 (2016), 1630020 (JCR 2 )

[8] ZM Chen , Bifurcating steady-state solutions of the dissipative quasi-geostrophic equation in Lagrangian formulation. Nonlinearity 29 (2016), 3132 (JCR 2 )

[9] J Chen, ZM Chen*, Commutator estimate in terms of partial derivatives of solutions for the dissipative quasi-geostrophic equation, Journal of Mathematical Analysis and Applications 444 (2016), 755-767 (JCR 2 )

[10] ZM Chen* , X Xiong, Equilibrium states of the Charney-DeVore quasi-geostrophic equation in mid-latitude

atmosphere. Journal of Mathematical Analysis and Applications 444 (2016), 1403-1416 (JCR 2 )